Alert archive / New Jersey / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 134, NWS Philadelphia/Mount Holly

June 17, 2019Burlington County, Ocean County, New Jersey

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jun 17, 2019, 2:35 AM EDT for Burlington County, Ocean County, New Jersey. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2019, 2:35 AM EDT (06:35 UTC)
Expired
Jun 17, 2019, 3:15 AM EDT
In force
40 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Burlington County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 22 km from the middle of the area, began a volume at 06:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 6.6 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2019-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 49 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2019-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 199 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
49 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
918 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
199 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

107 
WUUS51 KPHI 170635
SVRPHI
NJC005-029-170715-
/O.NEW.KPHI.SV.W.0134.190617T0635Z-190617T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
235 AM EDT Mon Jun 17 2019

The National Weather Service in Mount Holly NJ has issued a

* Severe Thunderstorm Warning for...
  Central Ocean County in southern New Jersey...
  East central Burlington County in southern New Jersey...

* Until 315 AM EDT.

* At 235 AM EDT, a severe thunderstorm was located near Medford, or
  17 miles east of Gloucester City, moving east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Damage to roofs, siding, trees, and power lines is 
           possible.

* Locations impacted include...
  Medford, Tabernacle, Presidential Lakes Estates, Presidential
  Lakes, Holiday City-Berkeley, Bamber Lake, Cedar Glen Lakes,
  Whiting, Brookville, Warren Grove, Pine Ridge At Crestwood,
  Leisuretowne, Chatsworth, Old Halfway, Holiday City South, Medford
  Lakes, Crestwood Village, Ocean Acres, Holiday City and Holiday
  Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3980 7486 3989 7487 3997 7427 3972 7425
TIME...MOT...LOC 0635Z 269DEG 31KT 3985 7479 

HAIL...<.75IN
WIND...60MPH
 
$$

CMS
2 follow-up statements
462 
WWUS51 KPHI 170655
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
255 AM EDT Mon Jun 17 2019

NJC005-029-170715-
/O.CON.KPHI.SV.W.0134.000000T0000Z-190617T0715Z/
Ocean NJ-Burlington NJ-
255 AM EDT Mon Jun 17 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM EDT
FOR CENTRAL OCEAN AND EAST CENTRAL BURLINGTON COUNTIES...

At 255 AM EDT, a severe thunderstorm was located over Chatsworth, or
19 miles west of Toms River, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damage to roofs, siding, trees, and power lines is 
         possible.

Locations impacted include...
Presidential Lakes Estates, Presidential Lakes, Holiday
City-Berkeley, Bamber Lake, Brookville, Pine Ridge At Crestwood,
Chatsworth, Old Halfway, Cedar Glen Lakes, Holiday City South,
Holiday City, Crestwood Village, Ocean Acres and Holiday Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3982 7464 3991 7463 3997 7427 3974 7425
TIME...MOT...LOC 0655Z 268DEG 32KT 3985 7453 

HAIL...<.75IN
WIND...60MPH
 
$$

CMS
599 
WWUS51 KPHI 170708
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
308 AM EDT Mon Jun 17 2019

NJC005-029-170718-
/O.EXP.KPHI.SV.W.0134.000000T0000Z-190617T0715Z/
Ocean NJ-Burlington NJ-
308 AM EDT Mon Jun 17 2019

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL OCEAN AND EAST CENTRAL
BURLINGTON COUNTIES WILL EXPIRE AT 315 AM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, gusty 
winds are still possible with this thunderstorm.

LAT...LON 3982 7464 3991 7463 3997 7427 3974 7425
TIME...MOT...LOC 0708Z 269DEG 31KT 3985 7440 

$$

CMS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 9:21 PM EDT, 5 hours 14 minutes earlier.

Area forecast discussion, Jun 16, 9:21 PM EDT, 5 hours 14 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
921 PM EDT Sun Jun 16 2019

.SYNOPSIS...
A quasi-stationary frontal boundary will remain in place across the
northern Mid-Atlantic through much of the upcoming work week.
Several waves of low pressure are expected to develop along this
boundary and pass across the region leading to several rounds of
showers and thunderstorms through late this week. A stronger system
and frontal boundary will pass through the region late Thursday into
early Friday resulting in quieter weather in its wake.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
The showers and thunderstorms that fired up over Lancaster and
York counties this afternoon are now off the coast. Scattered
showers and thunderstorms finally initiated across the
Baltimore area a short time ago and are now moving across the
Delmarva into southern NJ. The line of showers running from
Scranton to Pittsburgh are in closer proximity to the front
itself, but are slowly decaying. The larger area of showers and
thunderstorms across the lower Ohio Valley are not modeled to
make it here.

For the evening update, I took out the severe threat mention
and took out the likely PoPs. For the remainder of the
overnight, chance or slight chance PoPs remain.

With winds going light, fog is more likely overnight where it
rains.

Previous discussion...
We still haven't seen much redevelopment with what remains of the
earlier MCS now over northern VA/central MD. That will be key to
potential for thunderstorms this afternoon and evening. The front
has inched ever so slowly south, and is now across northern PA, but
still north and west of our region.

Of note, most high res guidance has had a warm bias over the last
several hours. Additionally, conditions further west don't look much
different than in our area. However, we do still have a few hours
left of diurnal heating which could mean that by the time the trough
reaches our area, there will be more opportunity for showers and
thunderstorms to develop. Therefore, I'm not ready to write off the
potential yet this afternoon and evening.

If we see convective initiation, there remains a risk for severe
storms, primarily for damaging winds. Instability is limited
(especially if this trend continues with guidance being too warm),
but it may be sufficient enough with bulk shear values of 20 to 30
kt to result in limited coverage of severe storms.

Overnight, the front is expected to continue to slip south into our
region. As it does so, fog may develop, especially in the vicinity
of the front. However, where exactly this front will end up by
morning is still quite uncertain. Some models have it almost
entirely south of Delaware by morning, though the majority of
guidance appears to keep it near ILG and PHL. Given the progression
we've seen so far today, I'm inclined to believe the further north
solution will be correct.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
Another short wave trough will be riding along the front (which
should once again be stalled). There is some uncertainty with how
much instability we will have if we see as persistent low clouds and
fog as what has occurred today in the vicinity of the front in NY
(and as mentioned above, where this front will stall is still very
uncertain). None the less, at this point it looks like another round
of showers and thunderstorms will be possible, mostly late afternoon
through the evening.

As for the risk of severe storms, the main threat will be south of
the front, and will be mostly a wind and hail threat. Shear may be
more limited tomorrow than today, especially south of the front
where the highest instability will be.

The main threat tomorrow however, looks like it will be a heavy rain
and flooding threat. Along and south of the front, there could be
several risk factors, including very high precipitable water values
(above 2 inches) and a very deep warm cloud layer. There is
potential, especially Monday evening, for training storms, since the
mid and upper level flow will be almost parallel to the front. Held
off on issuing a flash flood watch at this time given the
uncertainty with where the front will be, and thus where the threat
area will be. If the front stalls near ILG, then the main threat
area will be over northern Delmarva and far southern NJ (Salem,
Cumberland, Atlantic, and Cape May).

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
Summary: Long term forecast was updated using the latest national
blended guidance. No significant changes were made to the previously
issued long term forecast. The medium range continues to look quite
unsettled, with chances of strong convection and heavy rain multiple
times through late Thursday. A stronger system and frontal boundary
will clear the area by early Friday leading to at least a brief lull
in the active and wet week ahead.

Global guidance indicates much of the eastern CONUS will remain in
quasi-zonal upper to mid-level flow through late Thursday with
numerous shortwave troughs and perturbations propagating through the
flow during that time. At the surface, a quasi-stationary
frontal boundary will remain in place across the region
generally near the northern part of the forecast area. This
pattern will result in a few rounds of showers and storms
through late Thursday. As typical with this type of pattern,
global scale guidance does not handle the details of convective
evolution of timing very well, neither do mesoscale model beyond
about 24-36 hours. Therefore the timing, evolution, and
strength of showers and storms remains uncertain through much of
the long term at this time. That being said, a few rounds of
convection during this time may bring the potential for strong
to severe thunderstorm and/or flash flooding. The details on the
evolution of the convection will be better resolved in the
short/near term (24-48 hours) time period. By early Friday, a
stronger system looks to push through the region ahead of a
higher amplitude medium wave trough. This will bring an end to
the active period we have ahead of us this week. Some chances
for showers and/or storms appear to return into the weekend.

As previously mentioned, most of the area will be in the vicinity of
a weak frontal boundary with southerly to westerly flow along and
south of it. This will result in dewpoints in the upper 60s to
around 70 degrees and temps roughly within a few degrees of normal.
Persistent, although intermittent, cloud cover will moderate temps
such that night time lows will be relatively warm (mostly upper
60s) and daytime highs relatively cool (mostly low 80s)
compared to climatological normals. Honestly not too bad
considering the time of year!

&&

.AVIATION /01Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Rest of this afternoon...Mostly VFR conditions should continue.
However, there remains a chance for showers and thunderstorms. The
highest risk of TSRA is mostly from KRDG and KPNE southward.
Southwesterly winds 10 to 15 kt should continue through the
afternoon, though gusty and erratic winds are possible in the
vicinity of thunderstorms this afternoon and evening.

Tonight...Chances for storms continue for the first part of the
evening. Additional showers and possibly a thunderstorm or two could
develop behind the main line of convection, but coverage would
likely be limited. After 06Z, once storms dissipate, there is a
chance for localized BR to develop, especially for any areas that
receive heavy rain this evening. Confidence in this occuring is
quite low. Southwest winds near/below 10 kts becoming light and
variable overnight.

Monday...starting VFR. A chance for showers and thunderstorms
returns after 18Z. MVFR and even IFR conditions will be possible
with the afternoon showers and storms. Winds will be light and
variable in the morning, becoming southwesterly 5 to 10 kt by the
afternoon.

Outlook...

Monday night...IFR conditions with showers and thunderstorms
possible especially through 06Z. Depending on if any terminals
receive heavy rain, localized BR may again develop after 06Z. Winds
are expected to become light and variable overnight.

Tuesday through Thursday night...An unsettled and stormy
pattern is expected through late week. Mainly VFR conditions are
expected outside any showers and storms, however showers and
storms may briefly lower conditions to sub-VFR at times. Winds
generally from the west or south around 5-10 kts. High
confidence on the overall pattern, but low confidence on timing
of precipitation.

&&

.MARINE...
For the evening update, the SCA will be cancelled around 930 for
the southern waters. The SCA was extended for another couple
hours across the northern waters.

Previous discussion...
Seas will gradually diminish through the evening. The Small Craft
Advisory will continue on the coastal waters through 10 PM EDT. Once
seas drop below 5 ft, winds and seas should stay below SCA criteria
tonight and tomorrow. However, strong winds will be possible in the
vicinity of any thunderstorms both this evening and again Monday
afternoon and evening.

Outlook...

Tuesday through Thursday night...Sub-advisory conditions are
expected through the outlook period, however seas and winds may
be high in and around scattered showers and thunderstorms
through the period. Seas may build to 4-5 feet Thursday night.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until midnight EDT tonight for ANZ450>453.

&&

Synopsis...Staarmann
Near Term...Johnson/Kruzdlo
Short Term...Johnson
Long Term...Staarmann
Aviation...Johnson/Staarmann
Marine...Johnson/Kruzdlo/Staarmann
Hazardous weather outlook, Jun 16, 3:37 PM EDT, 10 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
337 PM EDT Sun Jun 16 2019

NJZ001-007>010-012-013-015-020-PAZ054-055-060>062-103-105-106-171945-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Mercer-Ocean-Carbon-Monroe-Berks-Lehigh-Northampton-
Western Montgomery-Upper Bucks-Lower Bucks-
337 PM EDT Sun Jun 16 2019

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, southern New Jersey, east central
Pennsylvania, northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Several chances of showers and storms exist through Thursday. Flooding
may become more of a problem with time across the area should
repeated rounds of storms affect the area.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ024-025-171945-
Delaware Beaches-Atlantic Coastal Cape May-Coastal Atlantic-
337 PM EDT Sun Jun 16 2019

This Hazardous Weather Outlook is for southern Delaware and
southern New Jersey.

.DAY ONE...This afternoon and tonight.

Some thunderstorms through this evening could be severe. The primary
hazard is damaging winds.

There is a moderate risk for the formation of dangerous rip currents
through this evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Several chances of showers and storms exist through Thursday. There
is potential for severe storms Monday. Heavy rain leading to flash
flooding is possible Monday evening and the risk may increase Tuesday
through Thursday should repeated rounds of storms affect the area.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001>003-MDZ008-012-015-019-020-NJZ016>019-021>023-027-PAZ070-071-
101-102-104-171945-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Salem-Gloucester-Camden-Northwestern Burlington-Cumberland-
Atlantic-Cape May-Southeastern Burlington-Delaware-Philadelphia-
Western Chester-Eastern Chester-Eastern Montgomery-
337 PM EDT Sun Jun 16 2019

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, southern New
Jersey and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Some thunderstorms through this evening could be severe. The primary
hazard is damaging winds.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Several chances of showers and storms exist through Thursday. There
is potential for severe storms Monday. Heavy rain leading to flash
flooding is possible Monday evening and the risk may increase Tuesday
through Thursday should repeated rounds of storms affect the area.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ014-026-171945-
Eastern Monmouth-Coastal Ocean-
337 PM EDT Sun Jun 16 2019

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...This afternoon and tonight.

There is a moderate risk for the formation of dangerous rip currents
through this evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Several chances of showers and storms exist through Thursday. Flooding
may become more of a problem with time across the area should
repeated rounds of storms affect the area.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-171945-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
337 PM EDT Sun Jun 16 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

Wind gusts above 34 kt will be possible in the vicinity of any storms
through this evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Several chances of showers and storms exist through Thursday. There
is potential for severe storms with strong winds and large hail
Monday, primarily from the Great Egg Inlet and waters further south.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Jun 16, 10:41 PM EDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1041 PM EDT SUN JUN 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     FLOOD            1 W RITTENHOUSE SQUARE  39.95N 75.19W
06/16/2019                   PHILADELPHIA       PA   DEPT OF HIGHWAYS

            POOR-DRAINAGE FLOODING NEAR INTERSTATE 76
            AND SOUTH STREET. LANE RESTRICTIONS IN
            PLACE. TIME ESTIMATED FROM RADAR.

&&

CMS
Special weather statement, Jun 17, 12:27 AM EDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1227 AM EDT Mon Jun 17 2019

NJZ001-007>010-012>015-017>020-026-027-PAZ054-055-060>062-070-071-
101>106-171100-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Eastern Monmouth-Mercer-Gloucester-Camden-
Northwestern Burlington-Ocean-Coastal Ocean-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Newton, Washington, Morristown,
Flemington, Somerville, New Brunswick, Freehold, Sandy Hook,
Trenton, Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly,
Jackson, Long Beach Island, Wharton State Forest, Jim Thorpe,
Stroudsburg, Reading, Allentown, Bethlehem, Easton, Media,
Philadelphia, Honey Brook, Oxford, West Chester, Kennett Square,
Collegeville, Pottstown, Norristown, Lansdale, Chalfont,
Perkasie, Morrisville, and Doylestown
1227 AM EDT Mon Jun 17 2019

...Patchy dense fog through the overnight hours...

Surface observations and webcams indicate locally dense fog has
developed in eastern Pennsylvania and northern and central New
Jersey. With light winds and increasingly humid conditions, the
fog will likely continue through the overnight hours.

If driving, expect rapid changes in visibility. Slow down, use
low-beam headlights, and maintain extra distance from other
vehicles.

CMS
Special weather statement, Jun 17, 12:31 AM EDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1231 AM EDT Mon Jun 17 2019

DEZ001-NJZ016-021-170500-
New Castle-Salem-Cumberland-
1231 AM EDT Mon Jun 17 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NEW CASTLE...
NORTHWESTERN CUMBERLAND AND SOUTHWESTERN SALEM COUNTIES...

At 1231 AM EDT, a strong thunderstorm was located over Saint Georges,
or near Middletown, moving east at 35 mph.

Wind gusts up to 40 mph are possible with this storm.

Locations impacted include...
Middletown, Pennsville, Salem, Woodstown, Alloway, Quinton, Delaware
City, Greenwich, Saint Georges, Mount Pleasant, Hancocks Bridge,
Newport Meadows, Port Penn, Hope Creek, Bear, Glasgow and Odessa.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3944 7575 3956 7575 3965 7563 3966 7530
      3937 7534
TIME...MOT...LOC 0431Z 274DEG 28KT 3953 7565

CMS
Special weather statement, Jun 17, 1:01 AM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
101 AM EDT Mon Jun 17 2019

NJZ016-017-021-022-170530-
Salem-Cumberland-Atlantic-Gloucester-
101 AM EDT Mon Jun 17 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ATLANTIC...NORTHERN
CUMBERLAND...EAST CENTRAL SALEM AND SOUTHEASTERN GLOUCESTER
COUNTIES...

At 101 AM EDT, a strong thunderstorm was located near Olivet, or 9
miles north of Bridgeton, moving east at 40 mph.

Wind gusts up to 40 mph are possible with this storm.

Locations impacted include...
Vineland, Millville, Hammonton, Clayton, Buena, Woodstown, Alloway,
Newfield, Elmer, Shiloh, Franklinville, Olivet, Malaga, Seabrook
Farms, South Vineland, Rosenhayn, Folsom, Collings Lakes and
Centerton.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3941 7486 3947 7534 3965 7533 3964 7491
      3961 7488 3964 7484 3964 7480
TIME...MOT...LOC 0501Z 275DEG 37KT 3956 7524

CMS
Special weather statement, Jun 17, 1:41 AM EDT, 54 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
141 AM EDT Mon Jun 17 2019

NJZ020-022-027-170615-
Ocean-Atlantic-Southeastern Burlington-
141 AM EDT Mon Jun 17 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ATLANTIC AND
SOUTHEASTERN BURLINGTON COUNTIES...

At 141 AM EDT, a strong thunderstorm was located over
Elwood-Magnolia, or 15 miles northeast of Vineland, moving east at 40
mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Hammonton, Egg Harbor City, Weymouth, Port Republic, Bass River State
Forest, Batsto, Elwood-Magnolia, New Gretna, Wading River, Mystic
Island and Folsom.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3951 7483 3964 7483 3967 7437 3953 7437
TIME...MOT...LOC 0541Z 267DEG 33KT 3956 7473

CMS
Special weather statement, Jun 17, 1:59 AM EDT, 36 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
159 AM EDT Mon Jun 17 2019

NJZ020-022-025>027-170630-
Coastal Atlantic-Coastal Ocean-Ocean-Atlantic-Southeastern
Burlington-
159 AM EDT Mon Jun 17 2019

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ATLANTIC...SOUTH
CENTRAL OCEAN AND SOUTHEASTERN BURLINGTON COUNTIES...

At 159 AM EDT, a strong thunderstorm was located over Port Republic,
or 13 miles north of Atlantic City, moving east at 35 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Egg Harbor City, Tuckerton, Surf City, Port Republic, Bass River
State Forest, New Gretna, Wading River, Beach Haven West and Mystic
Island.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3942 7409 3952 7460 3963 7456 3967 7400
      3952 7401
TIME...MOT...LOC 0559Z 270DEG 31KT 3955 7447

CMS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 9:10 PM EDTSpecial Weather StatementPHICumberland35 min
Jun 16, 9:17 PM EDTSevere Thunderstorm WarningPHICumberland28 min
Jun 16, 9:24 PM EDTSpecial Marine WarningPHI18 min
Jun 16, 9:33 PM EDTSpecial Weather StatementPHISalem27 min
Jun 16, 9:38 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cape May, Cumberland33 min
Jun 16, 9:55 PM EDTSpecial Marine WarningPHI50 min
Jun 16, 10:10 PM EDTSpecial Weather StatementPHIAtlantic35 min
Jun 17, 12:31 AM EDTSpecial Weather StatementPHISalem29 min
Jun 17, 1:01 AM EDTSpecial Weather StatementPHIGloucester29 min
Jun 17, 1:09 AM EDTSevere Thunderstorm WarningPHIAtlantic, Cumberland, Gloucester, Salem36 min
Jun 17, 1:26 AM EDTSevere Thunderstorm WarningPHIAtlantic31 min
Jun 17, 1:27 AM EDTSpecial Marine WarningPHI48 min
Jun 17, 1:41 AM EDTSpecial Weather StatementPHIAtlantic34 min
Jun 17, 1:59 AM EDTSpecial Weather StatementPHIAtlantic31 min
Jun 17, 2:02 AM EDTSpecial Marine WarningPHI58 min
Jun 17, 2:07 AM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Ocean23 min
Jun 17, 3:02 AM EDTSpecial Weather StatementPHIMonmouth13 min
Jun 17, 3:06 AM EDTSpecial Marine WarningPHI54 min
Jun 17, 3:51 AM EDTFlash Flood WatchPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more47 hr
Jun 17, 4:48 AM EDTSpecial Weather StatementPHIAtlantic27 min
Jun 17, 6:48 PM EDTSpecial Weather StatementPHIGloucester42 min

Nearby

Severe Thunderstorm Warnings in New Jersey, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.